Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The univalence of functions asymptotic to nonconstant logarithmic monomials


Author: E. W. Chamberlain
Journal: Proc. Amer. Math. Soc. 17 (1966), 302-309
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9939-1966-0190311-X
MathSciNet review: 0190311
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Walter Strodt, Contributions to the asymptotic theory of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc., No. 13 (1954), 81 pp. MR 0067290 (16:702a)
  • [2] -, Principal solutions of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc., No. 26 (1957), 107 pp. MR 0092901 (19:1177c)
  • [3] E. W. Chamberlain, Differential operators approximately of the form $ {(1 - (1/W(x))d/dx)^n}$, Proc. Amer. Math. Soc. 16 (1965), 725-730. MR 0183940 (32:1416)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0190311-X
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society